Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 91, NWS Albuquerque, NM

July 22, 2023San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2023, 3:15 PM MDT for San Miguel County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2023, 3:15 PM MDT (21:15 UTC)
Expired
Jul 22, 2023, 6:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 147 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1696 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

935 
WGUS55 KABQ 222115
FFWABQ
NMC047-230000-
/O.NEW.KABQ.FF.W.0091.230722T2115Z-230723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
315 PM MDT Sat Jul 22 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak and Calf Canyon Burn Scar in...
  Northwestern San Miguel County in northeastern New Mexico...

* Until 600 PM MDT.

* At 315 PM MDT, Doppler radar indicated a few showers and 
  thunderstorms still producing heavy rain over parts of the Hermits 
  Peak and Calf Canyon Burn Scar. Up to 2 inches of rain have fallen 
  in the headwaters of the Sapello River, Manuelitas Creek, Tecolote 
  Creek, and the Gallinas River. Flash flooding is ongoing or 
  expected to begin shortly in areas downstream toward Sapello, El 
  Porvenir, and Mineral Hill.

Excessive rainfall over the burn scar will impact the Sapello River, 
Tecolote Creek and Gallinas River drainage areas. The debris flow 
can consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak and Calf Canyon Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak and Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  El Porvenir, Montezuma, Tierra Monte, Sapello, Gallinas, Rociada, 
  Mineral Hill, Manuelitas and San Geronimo.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 9.
	State Road 518 between Mile Markers 10 and 16.
	State Road 283 between Mile Markers 7 and 12...and
	near Mile Marker 14.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 65 between Mile Markers 1 and 14.
	State Road 105 between Mile Markers 0 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak and Calf 
Canyon fire burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows 
can also be anticipated across roads. Roads and driveways may be 
washed away in places. If you encounter flood waters, climb to 
safety.

&&

LAT...LON 3563 10525 3561 10524 3556 10539 3553 10545
      3554 10551 3570 10553 3572 10556 3578 10557
      3587 10558 3587 10535 3583 10522 3583 10520
      3579 10518 3575 10520 3573 10525 3568 10524

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Guyer
2 follow-up statements
157 
WGUS75 KABQ 222304
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
504 PM MDT Sat Jul 22 2023

NMC047-230000-
/O.CON.KABQ.FF.W.0091.000000T0000Z-230723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
504 PM MDT Sat Jul 22 2023

...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN 
SCAR REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR NORTHWESTERN 
SAN MIGUEL COUNTY...

At 504 PM MDT, Doppler radar indicated thunderstorms moving slowly 
south with heavy rain over parts of the Hermits Peak and Calf Canyon 
Burn Scar. Up to 2.25 inches of rain have fallen in the area south 
of Rociada and west of San Ignacio. Additional rainfall amounts up 
to 0.5 inches are possible in the warned area. Flash flooding is 
ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact the Sapello River, 
Tecolote Creek and Gallinas River drainage areas. The debris flow 
can consist of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak and Calf
         Canyon Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak and Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  El Porvenir, Montezuma, Tierra Monte, Sapello, Gallinas, Rociada, 
  Mineral Hill, Manuelitas and San Geronimo.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 9.
	State Road 518 between Mile Markers 10 and 16.
	State Road 283 between Mile Markers 7 and 12...and
	near Mile Marker 14.
	State Road 276 between Mile Markers 0 and 5.
	State Road 266 between Mile Markers 0 and 6.
	State Road 65 between Mile Markers 1 and 14.
	State Road 105 between Mile Markers 0 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Hermits Peak and Calf 
Canyon fire burn area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak and Calf Canyon Burn Scar. Severe debris flows 
can also be anticipated across roads. Roads and driveways may be 
washed away in places. If you encounter flood waters, climb to 
safety.

&&

LAT...LON 3563 10525 3561 10524 3556 10539 3553 10545
      3554 10551 3570 10553 3572 10556 3578 10557
      3587 10558 3587 10535 3583 10522 3583 10520
      3579 10518 3575 10520 3573 10525 3568 10524

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Guyer
514 
WGUS75 KABQ 230004
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
604 PM MDT Sat Jul 22 2023

NMC047-230014-
/O.EXP.KABQ.FF.W.0091.000000T0000Z-230723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Miguel NM-
604 PM MDT Sat Jul 22 2023

...FLASH FLOOD WARNING FOR THE HERMITS PEAK AND CALF CANYON BURN 
SCAR HAS EXPIRED FOR NORTHWESTERN SAN MIGUEL COUNTY...

Thunderstorms with heavy rain have ended or moved out of the area. 
Light rain will continue over the area and flows of water in arroyos 
as well as ponding of water in low spots may persist. Please 
continue to heed any remaining road closures.

A Flood Watch remains in effect until 900 PM MDT for portions of 
central and north central New Mexico.

LAT...LON 3563 10525 3561 10524 3556 10539 3553 10545
      3554 10551 3570 10553 3572 10556 3578 10557
      3587 10558 3587 10535 3583 10522 3583 10520
      3579 10518 3575 10520 3573 10525 3568 10524

$$

Guyer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:02 PM MDT, 13 minutes earlier.

Area forecast discussion, Jul 22, 3:02 PM MDT, 13 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
302 PM MDT Sat Jul 22 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, AVIATION, FIRE WEATHER...

.SYNOPSIS...
Issued at 300 PM MDT Sat Jul 22 2023

Another round of strong to potentially severe thunderstorms are
possible across the eastern plains of New Mexico through the late
evening hours. The primary hazard will be strong winds, but large
hail is also possible with the stronger activity. Storms will be
moving in a south-southeast direction. Gusty canyon winds should
develop once again within the Rio Grande Valley this evening, but
wind speeds will not be as strong as this morning. A strong upper
level high over the Four Corners area will slowly migrate directly
over the Land of Enchantment for the early to middle part of next
week. Unfortunately, this will allow the excessive heat to return,
with many locations reaching the century mark, especially over the
northwest plateau, the Rio Grande Valley including the Albuquerque
Metro area, and the eastern plains. Meanwhile, sufficient moisture
will remain in the state to support daily showers and storms over
the higher terrain. Storms will be slow-moving and there will be
a risk for gusty outflows during the next several days.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 300 PM MDT Sat Jul 22 2023

Last night’s westward push of moisture was substantial and higher
surface dewpoints have been trying to hold their ground with upper
40’s and low 50’s readings still being observed in some western and
central parts of NM. The PWAT per this morning’s radiosonde release
was also above 1.0 inch. This has not only offered a slight
moderation to the temperatures, but is also helping initiate storms
over the mountains despite the strong (596-597 decameter) Four
Corners high. While some additional mixing will reduce the boundary
layer moisture and storm chances over the Zuni mountains and
surrounding Continental Divide highlands, remaining areas should
observe more efficient rain shafts through the evening as mesoscale
cold pools propagate and lead to new convection in lower elevation
valleys. Storms are still expected to turn strong to severe into
eastern NM as early afternoon CIN continues to erode away. CAMs and
high resolution forecast models indicate a multicellular cluster or
mesoscale convective system impacting east central NM through the
early evening with a tapering off of convection between 23/0300-
23/0600UTC.

Low level moisture will then once again largely advect westward
tonight, but any east canyon winds in vulnerable locations should be
shorter in duration and not quite as strong. Any higher dewpoints
that do make it into the San Juan valley or toward/beyond the
Continental Divide should mix out with a bit more ease going into
Sunday afternoon. The upper high should nudge just east of the Four
Corners Sunday, and it will strengthen by a couple more decameters.
This will reduce the northerly/northeasterly flow in northeastern NM
while reinstating stronger subsidence. Temperatures will
consequently rise a couple to a few degrees in most zones, putting
the northwest plateau at need for a Heat Advisory, so this was
already issued. As for convection, storms should be considerably
subdued, favoring the Gila with scattered storms still possible over
the northern and south central peaks.

&&

.LONG TERM...
(Monday through Friday)
Issued at 300 PM MDT Sat Jul 22 2023

The main forecast challenges for the longer term period will be
focused on the excessive heat as well as the coverage of showers
and thunderstorms beneath strong high pressure aloft.

For Monday, deterministic model guidance shifts the 500hPa high
pressure into northwest or north-central NM by afternoon. Its
strength will be rather impressive for this time of year, near
600dam, which based on climatology, will be near record values.
This will place a healthy lid on the atmosphere, and with near/
below average PWATs for this time of year, the coverage of storms
should be rather limited. Given this setup, opted to reduce NBM
PoPs with the focus across the northern and western mtns. It is
important to note...the NBM has a climatological component to its
analysis, and given the rather atypical/dry monsoon so far, one
can anticipate that NBM PoPs will trend higher than the ensemble
output. As the upper high is directly over the region, steering
flow will be lighter and wetting footprints will be limited. A
quick peruse of model soundings indicate inverted-V profiles and
DCAPE exceeding 1500 J/kg. As a result, gusty microburst winds is
a potential threat. Heat Advisories will be needed for the RGV,
Chaves County and the northwest plateau, with the century mark
forecast to be exceeded from Clayton to Clovis. That said, temps
could be hampered due to convective blow-off and gusty outflows,
especially in western/central NM.

Not a lot of change is expected to the synoptic pattern on Tues,
as the upper high positions itself directly over the ABQ Metro.
The NBM offers likely PoPs (60%+) throughout the southwest high
terrain, but reduced these probabilities given the aforementioned
reasoning. The upr high will weaken by a couple of dam on Wed as
it takes on a more southwest-northeast orientation compliments of
a weak trough moving into the PacNW. Meanwhile, models suggest an
increase in moisture in western/central NM. With the orientation
of the high, storms forming over the Sangre de Cristo Mts should
have a better opportunity to track into the northeast plains. The
increased PoPs/clouds will likely reduce highs a few degrees over
the impacted areas. Unfortunately, excessive heat will persist in
the southeast plains with 110 degrees in jeopardy for Roswell.

The upper high remains extremely determined to stay over NM for
the latter portion of the work week. In fact, the trough over the
PacNW will make little progress and will be forced eastward across
southern Canada. The high's strength is forecast to range between
598-600dam at 500hPa, but where the axis is oriented is still up
for debate. This minor detail will plan a role for storm motions.
Regardless, above normal temps should persist along with the best
chances of storms over the western/northern mts. DPorter

&&

.AVIATION...
(18Z TAFS)
Issued at 300 PM MDT Sat Jul 22 2023

Cumulus clouds are already blossoming over the mountainous
terrain of northern and central New Mexico, and thunderstorms
will quickly be taking shape through the afternoon. Storms will
briefly be strong over the mountains, struggling to expand in a
weaker fashion over the western and central valleys of the state
through the early evening. In eastern New Mexico, storms will
have an easier time of sustaining heavy downpours, hail and gusty
downburst winds as they drift south southeast off of the central
mountain chain and fill into the plains. Storms are expected to
mostly die off before midnight with only a few stray lighter
showers expected to survive into the late overnight hours. While
afternoon temperatures will not be quite as hot as earlier this
week, readings will still be high enough for elevated density
altitude readings, suggesting poor aircraft performance for many.

&&

.FIRE WEATHER...
Issued at 300 PM MDT Sat Jul 22 2023

A temporary weakening of high pressure has been observed today
with temperatures running slightly lower than the past few days
along with a bit more coverage of showers and thunderstorms,
mainly over the mountains and eastern half of the state. This
will be a brief- lived trend, as the dome of high pressure is
forecast to strengthen through the week ahead, causing
temperatures to soar back to near- record or record highs while
suppressing the coverage of thunderstorms. Storms will still
develop each afternoon, primarily over the southwestern mountains
and secondarily over remaining high terrain zones of northern and
central NM, but storms will certainly not be as numerous as they
should be for late July. Storms will also be quite inefficient at
producing appreciable rainfall, and this will keep a threat for
new lightning ignitions going. Prevailing winds will tend to stay
light to moderate, but shower and thunderstorm outflows will
produce temporary and localized disruptions to this generalization.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  65 101  64 100 /   0   0  10  10
Dulce...........................  52  94  53  97 /  20  20  20  30
Cuba............................  56  92  58  94 /  20  20  30  20
Gallup..........................  57  97  57  96 /  10  30  40  30
El Morro........................  56  91  55  92 /  30  40  40  30
Grants..........................  55  94  55  96 /  30  30  40  30
Quemado.........................  59  91  59  92 /  40  50  50  50
Magdalena.......................  63  90  65  94 /  50  30  20  20
Datil...........................  58  89  60  91 /  50  40  30  30
Reserve.........................  54  93  55  96 /  40  70  40  40
Glenwood........................  64  97  65 100 /  40  60  40  30
Chama...........................  49  87  51  90 /  20  30  20  30
Los Alamos......................  62  89  67  92 /  30  30  30  30
Pecos...........................  57  89  61  93 /  40  30  20  20
Cerro/Questa....................  50  88  53  91 /  30  20  20  30
Red River.......................  45  81  49  87 /  30  30  20  40
Angel Fire......................  39  83  43  85 /  30  30  20  30
Taos............................  51  90  56  95 /  30  20  20  30
Mora............................  52  86  56  91 /  30  30  20  30
Espanola........................  59  97  64 100 /  20  10  20  20
Santa Fe........................  60  91  66  94 /  30  20  30  20
Santa Fe Airport................  58  94  63  97 /  30  10  20  10
Albuquerque Foothills...........  67  95  70  98 /  40  10  20  10
Albuquerque Heights.............  69  97  72  99 /  40   5  20   5
Albuquerque Valley..............  64  99  67 101 /  40   5  20   0
Albuquerque West Mesa...........  67  97  70  99 /  40   5  20   5
Belen...........................  66  99  70 101 /  40  10  10   0
Bernalillo......................  64  99  68 101 /  30   5  20   5
Bosque Farms....................  61  98  65 101 /  40  10  20   0
Corrales........................  65  99  69 101 /  40   5  20   5
Los Lunas.......................  63  98  66 101 /  40   5  20   0
Placitas........................  64  96  68  98 /  30  10  20  10
Rio Rancho......................  67  97  70  99 /  30   5  20   5
Socorro.........................  67  98  70 103 /  40  20  10   0
Sandia Park/Cedar Crest.........  60  89  65  92 /  40  10  20  10
Tijeras.........................  62  92  66  94 /  40  10  20  10
Edgewood........................  58  92  63  96 /  40  10  20  10
Moriarty/Estancia...............  54  93  58  97 /  50  10  20   5
Clines Corners..................  56  89  62  93 /  50  10  20   5
Mountainair.....................  59  91  65  94 /  60  10  10   5
Gran Quivira....................  60  91  65  94 /  60  20  10   5
Carrizozo.......................  64  93  68  97 /  50  30  10   0
Ruidoso.........................  54  85  56  88 /  40  50  10  10
Capulin.........................  55  88  60  92 /  20  10  10  10
Raton...........................  54  91  58  94 /  20  10  10  20
Springer........................  55  93  58  97 /  20  10  10  10
Las Vegas.......................  54  90  59  94 /  30  20  20  20
Clayton.........................  61  93  65 100 /  10   5   0   0
Roy.............................  58  90  64  95 /  40   5  10   5
Conchas.........................  63  96  68 102 /  50   0  10   0
Santa Rosa......................  62  93  68  98 /  50   0  10   0
Tucumcari.......................  63  96  67 102 /  50   0   5   0
Clovis..........................  65  95  67 102 /  50   0   5   0
Portales........................  66  97  69 103 /  50   5   0   0
Fort Sumner.....................  67  97  70 101 /  70   0   5   0
Roswell.........................  71 101  72 106 /  30   5   0   0
Picacho.........................  64  94  66  98 /  40  20   5   0
Elk.............................  60  88  62  94 /  30  40   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM to 8 PM MDT Sunday for NMZ201.

Flood Watch until 9 PM MDT this evening for NMZ214-215-226.

&&

SHORT TERM...52
LONG TERM....46
AVIATION...52

In the hours before

Special weather statement, Jul 22, 2:42 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT Sat Jul 22 2023

NMZ226-222100-
South Central Mountains-
242 PM MDT Sat Jul 22 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
LINCOLN COUNTY THROUGH 300 PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glencoe, or 9 miles east of Ruidoso, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ruidoso Downs and Glencoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3340 10562 3344 10554 3346 10542 3343 10534
      3341 10533 3330 10535 3331 10558
TIME...MOT...LOC 2042Z 179DEG 9KT 3335 10548

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:27 PM MDTSpecial Weather StatementABQQuay48 min
Jul 21, 6:41 PM MDTSevere Thunderstorm Warning Considerable damage threatABQGuadalupe, Quay, San Miguel64 min
Jul 21, 7:36 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt21 min
Jul 21, 8:06 PM MDTSpecial Weather StatementABQDe Baca39 min
Jul 21, 8:18 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt42 min
Jul 21, 8:57 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt48 min
Jul 21, 9:44 PM MDTSpecial Weather StatementABQRoosevelt31 min
Jul 21, 10:22 PM MDTSevere Thunderstorm WarningABQChaves42 min
Jul 22, 8:47 AM MDTFlood WatchABQColfax, Lincoln, Mora, Rio Arriba, San Miguel, Santa Fe and 1 more11 hr
Jul 22, 12:35 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel2 hr
Jul 22, 1:39 PM MDTHeat AdvisoryABQBernalillo, Cibola, McKinley, Sandoval, San Juan, Torrance and 1 more30 hr
Jul 22, 2:42 PM MDTSpecial Weather StatementABQLincoln18 min
Jul 22, 4:23 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jul 22, 4:35 PM MDTSpecial Weather StatementABQGuadalupe25 min
Jul 22, 4:37 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 22, 4:45 PM MDTFlash Flood Warning Considerable damage threatABQMora, Taos2 hr
Jul 22, 4:47 PM MDTSpecial Weather StatementABQTorrance13 min
Jul 22, 5:00 PM MDTSpecial Weather StatementABQGuadalupe30 min
Jul 22, 5:10 PM MDTSpecial Weather StatementABQHarding35 min
Jul 22, 5:18 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel27 min
Jul 22, 5:32 PM MDTSpecial Weather StatementABQTorrance28 min
Jul 22, 5:51 PM MDTSpecial Weather StatementABQGuadalupe24 min

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.